# SDR UIEA2021092102066

- Difficulty date: October 2, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N472MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27062
- Aircraft time: 118,800 hours, 19,896 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Fastener
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LOWER CARGO DOOR CUTOUT AFT HINGE AREA STA 661 2EA THROUGH THICKNESS CRACKS WERE FOUND RUNNING AFT AT 11 O'CLOCK POSITION. FWD CARGO DOOR AFT CUTOUT 1EA HINGE FASTENR HOLE CRACK AREA REPAIRED IAW RI-52-00-14957 REV B
